# SDR AWXA200500963

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 50,646 hours, 22,815 cycles
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLE - AIR TURNBACK - FLT 281 - DURING TAKEOFF CREW REPORTED COMPRESSOR STALL ON THE NR 2 ENGINE.  AIRCRAFT RETURNED TO CLE LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE IS REMOVING AND REPLACING THE NR 2 ENGINE AT THIS TIME.
